# SDR AALA201902209008

- Difficulty date: February 10, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 19,671 hours, 7,953 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030501600
- Part serial: A12500
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 19,671 hours, 7,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT WING TRAILING EDGE OTBD FLAP INTERCONNECTING STRUT.  REPLACED THE INTERCONNECTING STRUT IAW AMM 27-51-44
